# SDR IPXA0563739

- Difficulty date: November 28, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN INSPECTED AREA PRIOR TO FLOORBOARD INSTALLATION FOUND CORROSION DAMAGE TO SEAT TRACK AT A/C STATION 44/ RT BUTTOCK LINE 45.50. AREA OF CORROSION IS ON THE RT SIDE OF SEAT TRACK.  REMOVED CORROSION IAW ENGINEERING REQUEST. AFTER CORROSION WAS REMOVED, DAMAGED AREA IS .32 INCH LONG, .26 WIDE, .065 DEEP AT THE DEEPEST POINT, .675 OF AN INCH TO THE CLOSEST HOLE. ACCOMPLISHED EO B757-5310-40637. PERMANENT REPAIR WITHIN 60 DAYS.
